Aims and Scope

Asia Mathematika is an international journal which publishes original research articles in all areas of Pure and Applied Mathematics. Researchers are encouraged to contribute articles based on recent research in Mathematics and its applications. It focuses on research articles and reviews in the field of Mathematical sciences and it will continue to provide information on the latest trends and developments. The journal also emphasizes mathematical articles devoted to the mathematical treatment of questions arising in Physics, Chemistry, Biology, Engineering and all applied sciences.

Publication frequency:

Yearly Thrice (April, August and December)

Email: asiamathematika@gmail.com, editor@asiamath.org

Online Submission

Click here to submit your research article
If you feel any difficulty in paper Submission, Please mail your paper as attached file to asiamathematika@gmail.com

Articles

Volume 1: Issue 1 Aug 2017, Issue 2 Dec 2017,
Volume 2: Issue 1 Apr 2018, Issue 2 Aug 2018, Issue 3 Dec 2018
Volume 3: Issue 1 Apr 2019, Issue 2 Aug 2019, Issue 3 Dec 2019,
Volume 4: Issue 1 Apr 2020, Issue 2 Aug 2020

SCOPUS SUGGESTED ID: E904CFD834C2EE9F

Indexed by:



Visitors count


Join us